advertisement
Reply
 
Thread Tools Display Modes
Robyndx
Junior Member
Robyndx has no updates.
 
Member Since: Jan 2023
Location: United Kingdom
Posts: 11
6 hugs
given
Old May 24, 2023 at 05:12 PM
  #1
 
Hi everyone, I just got put on trazadone - at first 50mg, definitely wasnít enough for me and my side effects were horrific but Iím up on 100mg now and hoping things will start to get better. Just wondering about others experiences on this drug (donít mind if theyíre bad as well as good) and maybe how others cope with side effects and adjusting to a new drug as I know it takes a good time for your body to fully get used to them. Thanks!
Robyndx is offline   Reply With QuoteReply With Quote

advertisement
walkingthecow
Junior Member
walkingthecow has no updates.
 
Member Since: Dec 2021
Location: earth
Posts: 19
1 yr Member
4 hugs
given
Old May 24, 2023 at 06:51 PM
  #2
 
I just started taking trazadone(50 mg) and feel fine. It seems to be helping with my sleep and I have had no bad side effects.
walkingthecow is offline   Reply With QuoteReply With Quote
 
Thanks for this!
Robyndx
raspberrytorte
Insert Smiley Face
 
raspberrytorte's Avatar
raspberrytorte For the love of Pete!
 
Member Since: Mar 2015
Location: USA
Posts: 4,800
8 yr Member
2,392 hugs
given
PC PoohBah!
Old May 27, 2023 at 02:44 AM
  #3
 
I take 150mg of trazodone. It doesn't make me tired. It just makes me high feeling lol. I think at my next pdoc appointment I'm going to ask to be taken off it since it's not really doing anything. I don't have side effects from it, other than the high feeling.

What kind of side effects are you having?

Just curious.

__________________
The darkest of nights is followed by the brightest of days.

Schizoaffective disorder bipolar type
Generalized anxiety disorder

Gabapentin, diazepam, Lamictal, trazodone, seroquel, metformin, Cymbalta, prazosin, loxapine, propranolol... whew! Lots of meds!

raspberrytorte is offline   Reply With QuoteReply With Quote
Robyndx
Junior Member
Robyndx has no updates.
 
Member Since: Jan 2023
Location: United Kingdom
Posts: 11
6 hugs
given
Old May 27, 2023 at 02:02 PM
  #4
 
Quote:
Originally Posted by raspberrytorte View Post
I take 150mg of trazodone. It doesn't make me tired. It just makes me high feeling lol. I think at my next pdoc appointment I'm going to ask to be taken off it since it's not really doing anything. I don't have side effects from it, other than the high feeling.

What kind of side effects are you having?

Just curious.
I think Iíll be going up to that dose, Iíve heard the higher it is the less sedative the effects which is good but yeah think Iíve got that high feeling too. Do you not feel its any help for your mood/anxiety? If thatís what youíre taking it for.

Iíve been having faint/dizzy spells at the beginning which might be easing a bit now. Still so tired and feeling out of it sometimes, some days Iíve been really mentally checked out which I hope is initial but trying to stick with it as Iíve been trying so many.
Robyndx is offline   Reply With QuoteReply With Quote
 
Hugs from:
raspberrytorte
Nammu
Crone
 
Nammu's Avatar
Nammu has no updates.
 
Member Since: May 2010
Location: Some where between my inner mind and the solar system.
Posts: 64,641 (SuperPoster!)
10 yr Member
54.4k hugs
given
PC PoohBah!
Old May 27, 2023 at 02:07 PM
  #5
 
Trazadone is an antidepressant and throws me into a mixed state. I canít take it.

__________________
Nammu
ÖBeyond a wholesome discipline, be gentle with yourself. You are a child of the universe no less than the trees and the stars; you have a right to be here. Ö...
Desiderata Max Ehrmann



Nammu is offline   Reply With QuoteReply With Quote
raspberrytorte
Insert Smiley Face
 
raspberrytorte's Avatar
raspberrytorte For the love of Pete!
 
Member Since: Mar 2015
Location: USA
Posts: 4,800
8 yr Member
2,392 hugs
given
PC PoohBah!
Old May 27, 2023 at 08:25 PM
  #6
 
Quote:
Originally Posted by Robyndx View Post
I think Iíll be going up to that dose, Iíve heard the higher it is the less sedative the effects which is good but yeah think Iíve got that high feeling too. Do you not feel its any help for your mood/anxiety? If thatís what youíre taking it for.

Iíve been having faint/dizzy spells at the beginning which might be easing a bit now. Still so tired and feeling out of it sometimes, some days Iíve been really mentally checked out which I hope is initial but trying to stick with it as Iíve been trying so many.
I don't feel like it's doing anything, except making me high feeling! I'm taking it for sleep, but it's not working.

Sucks about your fainting and dizzy spells I hope once you get used to it you won't have that anymore!

__________________
The darkest of nights is followed by the brightest of days.

Schizoaffective disorder bipolar type
Generalized anxiety disorder

Gabapentin, diazepam, Lamictal, trazodone, seroquel, metformin, Cymbalta, prazosin, loxapine, propranolol... whew! Lots of meds!

raspberrytorte is offline   Reply With QuoteReply With Quote
 
Hugs from:
Robyndx
Reply

Thread Tools
Display Modes


Similar Threads
Thread Thread Starter Forum Replies Last Post
Trazadone MtnTime2896 Psychiatric Medications 2 Nov 23, 2016 09:11 PM
Trazadone HALLIEBETH87 Bipolar 29 Jan 24, 2016 07:09 PM
Trazadone... jadedbutterfly Psychiatric Medications 4 Sep 09, 2013 07:54 PM
Trazadone??? confusedgurl08 Psychiatric Medications 7 Mar 07, 2009 01:25 AM
Trazadone clskrock Psychiatric Medications 8 Feb 23, 2008 09:53 PM


All times are GMT -5. The time now is 08:40 PM.
Powered by vBulletin® — Copyright © 2000 - 2023, Jelsoft Enterprises Ltd.



 

My Support Forums

My Support Forums is the online community that was originally begun as the Psych Central Forums in 2001. It now runs as an independent community, overseen by a group of dedicated, caring volunteers from around the world.

 

Helplines and Lifelines

The material on this site is for informational purposes only, and is not a substitute for medical advice, diagnosis or treatment provided by a qualified health care provider.

Always consult your doctor or mental health professional before trying anything you read here.